About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 718714, 15 pages
http://dx.doi.org/10.1155/2012/718714
Research Article

Stochastic Recursive Zero-Sum Differential Game and Mixed Zero-Sum Differential Game Problem

1School of Mathematical Sciences, Ocean University of China, Qingdao 266003, China
2School of Mathematics, Shandong University, Jinan 250100, China

Received 4 October 2012; Accepted 10 December 2012

Academic Editor: Guangchen Wang

Copyright © 2012 Lifeng Wei and Zhen Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Pardoux and S. G. Peng, “Adapted solution of a backward stochastic differential equation,” Systems & Control Letters, vol. 14, no. 1, pp. 55–61, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  2. D. Duffie and L. G. Epstein, “Stochastic differential utility,” Econometrica, vol. 60, no. 2, pp. 353–394, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  3. N. El Karoui, C. Kapoudjian, E. Pardoux, S. Peng, and M. C. Quenez, “Reflected solutions of backward SDE's, and related obstacle problems for PDE's,” The Annals of Probability, vol. 25, no. 2, pp. 702–737, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. Cvitanic and I. Karatzas, “Backward SDE's with reflection and Dynkin games,” The Annals of Probability, vol. 24, no. 4, pp. 2024–2056, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. Hamadène and J.-P. Lepeltier, “Zero-sum stochastic differential games and backward equations,” Systems & Control Letters, vol. 24, no. 4, pp. 259–263, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  6. G. Wang and Z. Yu, “A Pontryagin's maximum principle for non-zero sum differential games of BSDEs with applications,” IEEE Transactions on Automatic Control, vol. 55, no. 7, pp. 1742–1747, 2010. View at MathSciNet
  7. G. Wang and Z. Yu, “A partial information non-zero sum differential game of backward stochastic differential equations with applications,” Automatica, vol. 48, no. 2, pp. 342–352, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  8. N. El Karoui, S. Peng, and M. C. Quenez, “Backward stochastic differential equations in finance,” Mathematical Finance, vol. 7, no. 1, pp. 1–71, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  9. S. Hamadène, “Mixed zero-sum stochastic differential game and American game options,” SIAM Journal on Control and Optimization, vol. 45, no. 2, pp. 496–518, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  10. E. Pardoux, “BSDE's, weak convergence and homogenization of semilinear PDE's,” in Nonlinear Analysis, Differential Equations and Control, F. H. Clarke and R. J. Stern, Eds., vol. 528, pp. 503–549, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1999. View at MathSciNet
  11. V. E. Benes, “Existence of optimal strategies based on specified information, for a class of stochastic decision problems,” SIAM Journal on Control and Optimization, vol. 8, pp. 179–188, 1970. View at MathSciNet
  12. J. P. Lepeltier, A. Matoussi, and M. Xu, “Reflected BSDEs under monotonicity and general increasing growth conditions,” Advanced in Applied Probability, vol. 37, pp. 134–159, 2005.
  13. N. El Karoui, E. Pardoux, and M. C. Quenez, “Reflected backward SDEs and American options,” in Numerical methods in Finance, L. C. G. Rogers and D. Talay, Eds., vol. 13, pp. 215–231, Cambridge University Press, Cambridge, Mass, USA, 1997. View at MathSciNet
  14. S. Hamadène and I. Hdhiri, “Backward stochastic differential equations with two distinct reflecting barriers and quadratic growth generator,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 95818, 28 pages, 2006. View at Publisher · View at Google Scholar · View at MathSciNet